Q. Is the abortion process complete or not?

Answered by
Dr. Sagar Ramesh Makode
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on May 05, 2018 and last reviewed on: Aug 20, 2020

Hello doctor,

I recently had an abortion pill. I took Mifepristone tablet first then after 36 hours, I took four tablets of Misoprostol of 200 mcg orally. At first, there was light bleeding during one hour then after some time I had heavy bleeding and it almost soaked two pads and it continued for almost two to four hours. After that, I am having light bleeding. There is little blood coming out from the vagina. I thought abortion process was not completed so again after 24 hours I took four more Misoprostol of 200 mcg but after that, there is still no result of heavy bleeding. I wanted to know what to do next and whether the abortion process is completed or not. Please help me through this. I have nausea, vomiting and abdominal pain along with it.

#

Hello,

Welcome to icliniq.com.

I guess you have not passed any tissue or mass like structures out of the vagina. So we cannot be sure about the complete termination of pregnancy. Presence of just bleeding does not ensure the complete termination. So our priority is to confirm it.

Now it is a time for you to get yourself examined by a gynecologist, an ultrasound of the pelvis to look for complete or incomplete termination. Ultrasound will confirm the status of pregnancy. However, it is not recommended to have excess doses of Misoprostol now. Also, although the risk of infection is not high, keep watch for fever and if developed then have antibiotics started immediately.

So overall, next most important step is an ultrasound of pelvis and if incomplete termination then an evacuation.

For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Thank you doctor,

I had some tissue type coming out from my vagina. Some mass type something. Now my stomach feels like nothing is there inside. I feel lightweight in my stomach.

#

Hi,

Welcome back to icliniq.com.

This suggests the likely complete termination, but it is recommended to confirm it with ultrasound. So, as to rule out the possibility of future complications. So visit nearby radiologist and ask for ultrasound pelvis although not an emergency.

For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 


Related Questions:
Is the abortion process complete or not?

So we cannot be sure about the complete termination of pregnancy ... Ultrasound will confirm the status of pregnancy ...   Read full

I got heavy bleeding after taking Krimson. Is it normal?

.. an Estrogen-Progesterone medicine. It requires some time to balance your hormones. Relax, do not worry about the bleeding until it is heavy like changing pads often like two hours. Instead, clitoris stimulation may have caused some mild uterine co...   Read full

Why am I bleeding after one week of consumption of abortion pills?

Hello doctor, I have a 9 months old baby whose birth was by C-section ... Then I took abortion pills and my period came ... I want to know whether there is any side effect of that abortion pills or it can cause any harm to m...   Read full

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
The Perils of Social Media Addiction
Social media addiction affects both physical and mental health. Read this article to know more.  Read more»
COVID-19 - Second Wave
The second wave of COVID-19 is a red flag. Read more to know about the precautionary measures.  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.